0

votes

DIM and Evening Primrose Oil Give me vaginal/cervical cramps -- what's up with that?

Answered on August 21, 2013
Created July 10, 2013 at 3:53 PM

I'm 49, nearing the dreaded change, and my periods have started to give me a problem. I took a saliva test that showed my progesterone was low and my estrogen high. Progesterone cream only seemed to make me antsy, so I stopped that.

I then read about Evening Primrose Oil and took it for about a week or 2, until I started having odd cramps in my vaginal/cervical area. I've heard that EPO can raise your estrogen, and when I went to the gyne and she gave me a vaginal ultrasound, we found 2 small cysts.

So, having heard that DIM can get one's hormones balanced, I've been taking that for about 8 days, but guess what: I now have the same odd vaginal cramps that I got with the EPO! I know that DIM doesn't have estrogen in it, but that it works to get rid of the excess estrogen. So, anyone know why I'd have these cramps (a week after my period ended, mind you). Thanks!

  • 38f7f316c8bfe04dd9ac771edb80f4a5

    asked by

    (0)
  • Views
    2.5K
  • Last Activity
    1648D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

0
978665393a7a670bfd65d47cfcd3e4d8

on August 21, 2013
at 11:54 PM

cramping is always uterine, as your cervix is the neck of your uterus and cramping occurs throughout the whole body of it...(sorry, my OB/GYN nursing kicked in...)

0
Acbe06306b8ea6685cfb62bb41d14af2

on July 10, 2013
at 04:15 PM

EPO can be quite dangerous. It has been used in some home attempts to abort a pregnancy in the first few weeks, hence your cramping...

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!